MathSciNet Relay Station
MathSciNet bibliographic data
MR1407494 08B05 (08B30)
Kearnes, Keith A.; Szendrei, Ágnes A characterization of minimal locally finite varieties. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1749–1768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement